# SDR DALA13056986813

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Push-Pull Rod
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR FWD AND AFT PUSH/PULL RODS CORRODED.  R & R FWD AND AFT PUSH/PULL RODS IAW CMM 52-11-25.
